Annals of Pure and Applied Logic 28 (1):13-31 (1985)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Reprint years 1985
DOI 10.1016/0168-0072(85)90029-6
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,199
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
QE Commutative Nilrings.D. Saracino & C. Wood - 1984 - Journal of Symbolic Logic 49 (2):644-651.
Rings Which Admit Elimination of Quantifiers.Chantal Berline - 1981 - Journal of Symbolic Logic 46 (1):56-58.

Add more references

Citations of this work BETA

Homogeneous Finite Rings in Characteristic 2< Sup> N.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.
Homogeneous Finite Rings in Characteristic 2n.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.

Add more citations

Similar books and articles

Homogeneous Finite Rings in Characteristic 2< Sup> N.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.
Homogeneous Finite Rings in Characteristic 2n.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.
QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Diophantine Properties of Finite Commutative Rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
Stable Division Rings.Cédric Milliet - 2011 - Journal of Symbolic Logic 76 (1):348 - 352.
Prime E.C. Commutative Rings in Characteristic $N \Geq 2$.Dan Saracino - 1999 - Journal of Symbolic Logic 64 (2):629-633.
Prime E.C. Commutative Rings in Characteristic N ≥ 2.Dan Saracino - 1999 - Journal of Symbolic Logic 64 (2):629-633.
Characteristic Formulas of Partial Heyting Algebras.Alex Citkin - 2013 - Logica Universalis 7 (2):167-193.
Characteristic Inference Rules.Alex Citkin - 2015 - Logica Universalis 9 (1):27-46.

Analytics

Added to PP index
2014-01-16

Total views
10 ( #843,325 of 2,411,842 )

Recent downloads (6 months)
1 ( #538,761 of 2,411,842 )

How can I increase my downloads?

Downloads

My notes